# SDR CALA2021100601806

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 60,965 hours, 26,430 cycles
- Engine: Iae V2500A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: NA
- Condition: None
- Location: Eng 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4285-2 ESN V10979 DUE TO IFSD ACCOMPLISH WINDMILL INSPECTION PER AMM 72-00-00-200-021 4.A.(2)(B). REPORT FINDINGS TO TOMC EMC. FLAGGING SDR FOR FLT 2369-01 PERFORMED WINDMILL INSPECTION PER AMM 72-00-00-200-0214. A (2) (B), REPLACED MAIN PUMP OIL FILTER AND SCAVENGE OIL FILTER, FOUND ALL NORMAL. RAN ENGINES FOR LEAK CHECK, ALL NORMAL. ACCOMPLISHED INSPECTION AS PER AMM73-00-00-200-0214 ALL NORMAL ALL RESTORED TO NORMAL CONFIGURATION
